MathSciNet Relay Station
MathSciNet bibliographic data
MR472626 (57 #12322) 06A40
Monk, J. Donald On free subalgebras of complete Boolean algebras. Arch. Math. (Basel) 29 (1977), no. 2, 113–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement